Download this article
 Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Loop homotopy of $6$–manifolds over $4$–manifolds

Ruizhi Huang

Algebraic & Geometric Topology 23 (2023) 2369–2388
Abstract

Let M be the 6–manifold M arising as the total space of the sphere bundle of a rank 3 vector bundle over a simply connected closed 4–manifold. We show that, after looping, M is homotopy equivalent to a product of loops on spheres in general. This particularly implies a cohomological rigidity property of M after looping. Furthermore, passing to rational homotopy we show that such an M is Koszul.

Keywords
$6$–manifolds, homotopy decomposition, loop spaces, coformal spaces, homotopy groups
Mathematical Subject Classification
Primary: 55P15, 55P35, 57R19
Secondary: 55P10, 55P40, 55P62
References
Publication
Received: 9 November 2021
Revised: 2 December 2021
Accepted: 19 December 2021
Published: 25 July 2023
Authors
Ruizhi Huang
Institute of Mathematics
Chinese Academy of Sciences
Beijing
China
https://sites.google.com/site/hrzsea/

Open Access made possible by participating institutions via Subscribe to Open.